# SDR ASOA20140413042

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 33,461 hours, 32,291 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, APU FIREWALL CRACKED AT UPPER LT MOUNT.  REPAIRED IAW EC5330-02578, REV B.  ACFT APPROVED FOR RETURN TO SERVICE.
